# SDR ASOA06306

- Difficulty date: February 28, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT OB SEAT TRACK, AT FR 36, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT OB SEAT TRACK, AT FR 36, IAW SRM.  (K)
